Facebook Pixel Medicines That May Cause Rashes in Children - WellSpan Health Library Document - WellSpan Health
Print view logo

Document

Medicines That May Cause Rashes in Children

Topic Overview

Many prescription and nonprescription medicines can cause a rash. A few common examples are:

  • Antibiotics.
  • Aspirin, ibuprofen (Advil, Motrin), and naproxen (Aleve).
  • Pain medicines, such as codeine.
  • Seizure medicines.

If a rash occurs after your child has begun a new medicine:

  • Stop giving the medicine to your child.
  • Call the doctor who prescribed or recommended the medicine to determine if another medicine needs to be prescribed.

Credits

Current as of: July 2, 2020

Author: Healthwise Staff
Medical Review: William H. Blahd, Jr., MD, FACEP - Emergency Medicine
Adam Husney, MD - Family Medicine
Martin J. Gabica, MD - Family Medicine

Research Health Topics

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 0-9

Search Content: